# SDR DALA2021110106726

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 17,301 hours, 2,187 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 CABIN PRESSURE EXCESS RESIDUAL ECAM WRNG. CORRECTIVE ACTION: SYS TEST OF THE ASPSU FROM BUILT IN TEST PANEL OK. TEST OF THE CABIN PRESSURE SW & FLOOR PANEL REINSTALL. PERFORMED OPS CHK OF RESIDUAL CABIN PRESSURE WARNING SYS & FUNCTIONAL CHK OF ASSOCIATED PRESSURE SWITCH IAW A330 AMM 52-71 & PERFORMED LOW RANGE LEAK CHECK OF STANDBY PNEUMATIC CIRCUITS PER A330 AMM 34-22. NO LEAKS & NO FAULTS NOTED. (2000379)
